Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Existence of $p$-equilibrium and optimal stationary strategies in stochastic games

Authors: C. J. Himmelberg, T. Parthasarathy, T. E. S. Raghavan and F. S. Van Vleck
Journal: Proc. Amer. Math. Soc. 60 (1976), 245-251
MSC: Primary 90D15
MathSciNet review: 0418931
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the existence of p-equilibrium stationary strategies for non-zero-sum stochastic games when the reward functions and transitions satisfy certain separability conditions. We also prove some results for positive and discounted zero-sum stochastic games when the state space is infinite.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90D15

Retrieve articles in all journals with MSC: 90D15

Additional Information

Keywords: Noncooperative-zero-sum-positive stochastic games, <I>p</I>-equilibrium-optimal-stationary strategies
Article copyright: © Copyright 1976 American Mathematical Society